MathSciNet Relay Station
MathSciNet bibliographic data
MR1605457 (98m:32014) 32C30
Dolbeault, Pierre; Henkin, Gennadi Chaînes holomorphes de bord donné dans ${\bf C}{\rm P}\sp n$. (French) [Holomorphic chains with given boundary in ${\bf C}{\rm P}\sp n$] Bull. Soc. Math. France 125 (1997), no. 3, 383–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement